Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 4237423, 10 pages
http://dx.doi.org/10.1155/2016/4237423
Research Article

Abstract Theorems on Exchange of Limits and Preservation of (Semi)continuity of Functions and Measures in the Filter Convergence Setting

1Dipartimento di Matematica e Informatica, Via Vanvitelli 1, 06123 Perugia, Italy
2Department of Mathematics, University of Athens, Panepistimiopolis, 15784 Athens, Greece

Received 28 April 2016; Accepted 7 June 2016

Academic Editor: Ioan Rasa

Copyright © 2016 Antonio Boccuto and Xenofon Dimitriou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Beer, “The Alexandroff property and the preservation of strong uniform continuity,” Applied General Topology, vol. 11, no. 2, pp. 117–133, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. G. Beer, “Semicontinuous limits of nets of continuous functions,” Mathematical Programming, vol. 139, no. 1-2, pp. 71–79, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Boccuto and X. Dimitriou, “Ascoli-type theorems in cone metric space setting,” Journal of Inequalities and Applications, vol. 2014, p. 420, 2014. View at Publisher · View at Google Scholar
  4. A. Boccuto and X. Dimitriou, “Semicontinuous filter limits of nets of lattice group-valued functions,” in Proceedings of the 31st Conference of the Hellenic Mathematical Society, pp. 1–10, Veria, Greece, November 2014.
  5. A. Boccuto and X. Dimitriou, “Asymmetric Ascoli-type theorems and filter exhaustiveness,” Applied Mathematical Sciences, vol. 9, no. 108, pp. 5389–5398, 2014. View at Google Scholar
  6. A. Boccuto and X. Dimitriou, “Strong uniform continuity and filter exhaustiveness of nets of cone metric space-valued functions,” in Proceedings of the International Conference on Topology and Its Applications, pp. 21–36, 2015.
  7. A. Boccuto and X. Dimitriou, “On Filter α-convergence and exhaustiveness of function nets in lattice groups and applications,” Journal of Mathematics Research, vol. 7, no. 2, pp. 56–68, 2015. View at Publisher · View at Google Scholar
  8. A. Caserta, “Decomposition of topologies which characterize the upper and lower semicontinuous limits of functions,” Abstract and Applied Analysis, vol. 2011, Article ID 857278, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Caserta, G. Di Maio, and L. Holá, “(Strong) weak exhaustiveness and (strong uniform) continuity,” Filomat, vol. 24, no. 4, pp. 63–75, 2010. View at Google Scholar
  10. J. Collins and J. Zimmer, “An asymmetric Arzelá-Ascoli theorem,” Topology and Its Applications, vol. 154, no. 11, pp. 2312–2322, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H.-P. A. Künzi, “Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology,” in Handbook of the History of General Topology, C. E. Aull and R. Lowen, Eds., vol. 3, pp. 853–968, 2001. View at Google Scholar
  12. A. C. Mennucci, “On asymmetric distances,” Analysis and Geometry in Metric Spaces, vol. 1, pp. 200–231, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. C. Mennucci, “Geodesics in asymmetric metric spaces,” Analysis and Geometry in Metric Spaces, vol. 2, pp. 115–153, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. Beer, A. Caserta, G. Di Maio, and R. Lucchetti, “Convergence of partial maps,” Journal of Mathematical Analysis and Applications, vol. 419, no. 2, pp. 1274–1289, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. G. Beer and S. Levi, “Strong uniform continuity,” Journal of Mathematical Analysis and Applications, vol. 350, no. 2, pp. 568–589, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Boccuto and X. Dimitriou, Convergence Theorems for Lattice Group-Valued Measures, Bentham Science Publishers, Sharjah, UAE, 2015. View at MathSciNet
  17. S. Dolecki, “An initiation into convergence theory, beyond topology,” in Contemporary Mathematics, vol. 486, pp. 115–161, American Mathematical Society, Providence, RI, USA, 2009. View at Google Scholar
  18. F. Mynard, “A convergence-theoretic viewpoint on the Arzelá-Ascoli theorem,” Real Analysis Exchange, vol. 38, no. 2, pp. 431–444, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  19. E. Schechter, Handbook of Analysis and Its Foundations, Academic Press, New York, NY, USA, 1997. View at MathSciNet
  20. Z. Wang and G. J. Klir, Generalized Measure Theory, Springer, New York, NY, USA, 2009.
  21. C. Bardaro, A. Boccuto, X. Dimitriou, and I. Mantellini, “Abstract Korovkin-type theorems in modular spaces and applications,” Central European Journal of Mathematics, vol. 11, no. 10, pp. 1774–1784, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. A. Boccuto and X. Dimitriou, “Korovkin-type theorems for abstract modular convergence,” Results in Mathematics, vol. 69, no. 3-4, pp. 477–495, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Boccuto, B. Riečan, and M. Vrábelová, Kurzweil-Henstock Integral in Riesz Spaces, Bentham Science Publishers, Sharjah, UAE, 2009.
  24. D. Candeloro and A. R. Sambucini, “Filter convergence and decompositions for vector lattice-valued measures,” Mediterranean Journal of Mathematics, vol. 12, no. 3, pp. 621–637, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. D. H. Fremlin, “A direct proof of the Matthes-Wright integral extension theorem,” Journal of the London Mathematical Society, vol. 2-11, no. 3, pp. 276–284, 1975. View at Publisher · View at Google Scholar
  26. A. Boccuto and X. Dimitriou, “Matrix theorems and interchange for lattice group-valued series in the filter convergence setting,” Bulletin of the Hellenic Mathematical Society, In press.
  27. B. Riečan and T. Neubrunn, Integral, Measure, and Ordering, vol. 411 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands; Ister Science, Bratislava, Slovakia, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  28. P. D. Proinov, “A unified theory of cone metric spaces and its applications to the fixed point theory,” Fixed Point Theory and Applications, vol. 2013, article 103, 38 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. D. Candeloro, “On the Vitali-Hahn-Saks, Dieudonné and Nikodým theorems,” Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II, vol. 8, pp. 439–445, 1985 (Italian). View at Google Scholar
  30. A. Boccuto and X. Dimitriou, “Ideal limit theorems and their equivalence in (l)-group setting,” Journal of Mathematics Research, vol. 5, no. 2, pp. 43–60, 2013. View at Google Scholar
  31. P. S. Alexandroff, Einführung in die Mengenlehre und die Theorie der reellen Funktionen, Deutscher Verlag der Wissenschaften, Berlin, Germany, 1964.
  32. C. Arzelà, “On continuity of the sum of infinitely many continuous functions,” Rendiconti dell'Accademia delle Scienze dell'Istituto di Bologna, pp. 79–84, 1883-1884 (Italian).
  33. C. Swartz, Infinite Matrices and the Gliding Hump, World Scientific Publishing, Singapore, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  34. A. Boccuto and D. Candeloro, “Uniform s-boundedness and convergence results for measures with values in complete I-groups,” Journal of Mathematical Analysis and Applications, vol. 265, no. 1, pp. 170–194, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. A. Boccuto and D. Candeloro, “Some new results about Brooks-Jewett and Dieudonné-type theorems in (l)-groups,” Kybernetika, vol. 46, no. 6, pp. 1049–1060, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  36. W. W. Comfort and S. Negrepontis, The Theory of Ultrafilters, Springer, New York, NY, USA, 1974. View at MathSciNet